Skip to main content
News

Drug Recalled Due to Labelling Error


June 13, 2017

Forest Laboratories, LLC, is voluntarily recalling Saphris (asenapine) 10-mg sublingual tablets in 6-x-10-count blister packs because of a labeling error. According to the June 7, 2017, US Food and Drug Administration (FDA) Enforcement Report, the packs are labeled for 10-mg tablets but contain 5-mg tablets.

Forest Laboratories is recalling a total 40,621 blister packs of the black cherry-flavored atypical antipsychotic. Tablets affected by the label mix-up were distributed across the United States from lots W00733 and W00946; these have an April 2019 expiration date.

________________________________________________________________________
Related Content
Nocebo Effect Increases Generic Drug Complaints
FDA Approves New Dosing Regimen for Treatment of Schizophrenia
________________________________________________________________________

Forest Laboratories initiated the Saphris recall May 18, 2017. On May 31, 2017, the FDA categorized it class II, indicating the affected drugs could cause temporary or reversible adverse health consequences that are unlikely to be serious.

Saphris sublingual tablets are available with a prescription and are used in the treatment of bipolar I disorder in adults and children age 10 and older, as well as for schizophrenia in adults.

Jolynn Tumolo

Back to Top